# SDR SWIA200819436

- Difficulty date: March 29, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 26,343 hours, 37,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON FORWARD CABIN BULKHEAD IS INOP.  REPLACED WIRING CONNECTOR ON EXIT SIGN.  OPS CHECKS GOOD.
